MathSciNet Relay Station
MathSciNet bibliographic data
MR643891 (83h:32028) 32H99 (32A99)
Vitushkin, A. G. Holomorphic extension of mappings of compact hypersurfaces. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), no. 1, 28–35, 190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement